# SDR SIMA20160203006

- Difficulty date: February 3, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 31,165 hours, 22,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L HAS SPOTS OF CORROSION, FROM FS 333.00 TO 346.00.  REPLACED STRINGER 26L, BETWEEN FS 333.00 TO 364.00 IAW SRM 51-42-06.
